Friday, October 24, 2008

Yawn!

I haven't had much to blog about in the last few days, just keeping busy (not by choice) and falling in bed exhausted every night.

I haven't been sleeping well for the last few weeks and I think it's really wearing on me. I normally wake up a couple of times to go to the bathroom (have for as long as I can remember) then fall right back to sleep. Lately, though I have been waking up 8, 9, 10 times a night, looking at the clock and then rolling over only to have it take a good 10-20 minutes to get back to sleep. Let me tell you, this is EXHAUSTING! I fall asleep exhausted and barely able to keep my eyes open at 8 or 9 (if I really push myself to stay up, I can make it to 9:30-10) then I wake up just as tired as when I went to bed. I don't know if this is another side effect of the Clomid or not, but jeeze! Enough already! As I type this at work, I am having a hard time keeping my eyes open enough to read my computer screen. Ugh! I certainly hope I am not coming down with something.

Batman suggested that maybe I was so tired because we are now basically vegans and I am lacking B12 (which of course makes your body so tired when lacking) but I don't think that's it because I take a prenatal (that has 50% of suggested intake) and a B complex. Between the two I am pretty sure I am covered, don't you?

Whatever it is, I am sure and sick and tired of being tired! Hopefully this weekend I can play a little catch up on my sleep (I doubt it, but one can hope...)

3 comments:

Melissa said...

I always get ridiculously tired this time of year. Something to do with the change of season, colder weather and shorter days. You're not the only one trying to keep your eyes open! I'm tired and cranky and I just want to sleep all day. :-)

~*JaYmE*~ said...

I would talk w/your doc just to be sure that your getting enough of the vitamines you need. I too get this way this time of the year. Its getting colder and thats just depressing. I hope you start feeling better and sleeping better!

Ophelia said...

Clomid made me very tired even after I stopped taking it. Actually, I had more side effects AFTER I finished the Clomid than I did while I was taking it. It could be the Clomid.